Universidad Complutense de Madrid
E-Prints Complutense

On Hardy's inequality and eigenvalue distributions

Impacto

Downloads

Downloads per month over past year



Cobos, Fernando and Resina, Ivam (1993) On Hardy's inequality and eigenvalue distributions. Portugaliae mathematica, 50 (2). pp. 151-156. ISSN 0032-5155

[img] PDF
Restringido a Repository staff only

179kB

Official URL: http://purl.pt/3326/1/j-5293-b-vol50-fasc2-art3_PDF/j-5293-b-vol50-fasc2-art3_PDF_01-B-R0300/j-5293-b-vol50-fasc2-art3_0000_capa1-156_t01-B-R0300.pdf


URLURL Type
http://www.spm.pt/Publisher


Abstract

We show a direct proof for the generalized Hardy’s inequality obtained by the first author Math. Nachr. 126, 281-300, 1986. Our techniques are elementary and work in the limit case which was not covered in [loc. cit.]. Some applications to eigenvalue distributions of operator ideals are also given.


Item Type:Article
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:22464
Deposited On:22 Jul 2013 08:10
Last Modified:21 Jun 2018 08:05

Origin of downloads

Repository Staff Only: item control page